UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21190

タイトル: On Gevrey Singuralities of Solutions of Equations with Non-symplectic Characteristics
著者: Sakurai, Tsutomu
発行日: 1988年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.38(1988), Page7-16
抄録: Using the theory of the second microlocalization, we prove a theorem on propagation of Gevrey singularities for a class of Grusin type operators whose characteristic sets have natural bicharacteristic foliations.
URI: http://hdl.handle.net/2261/21190
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp038002.pdf610.88 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください